Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Impetigo on face, red cheeks, discharging clear liquid. Causes for symptoms?

Hi, I have recently suffered from Impetigo on my face, after around 2 weeks of both antibiotic and skin cream it looked to have cleared up. After consulting my doctor, he advised me to go off the skin cream and antibiotics and to apply a face moisturizer . After 2 days of no treatment, my cheeks are red, itchy, dry and weeping clear white liquid. Im just wondering what the potential cause could be and any ways to help my problems. Thanks!
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there.

If i understand you correctly, you have been diagnosed with impetigo, put on medications & are not following them & DEVELOPED this oozing et al & are worried as to the cause ?!!!

Please go across to a skin specialist nearest you & sort this out. It appears to be an infected eczema & secondary impetiginization from your description that will require systemic/oral antibiotics & you are best off seeing someone in person as it will require a prescription.

Go ahead & use the medications you have been prescribed in the interim. That is why they have been 'prescribed' get you not use the wait & watch approach with an infection!

You may feel free to use our 'ask-a-doctor' portal in the interim if you so choose to & upload clear digital photographs of your problem & ask specifically for me.

Cheers & wish you Good Luck & soon a clear face!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore.
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor